# SDR ASAA2013060594998

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 23,301 hours, 7,157 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ON, WENT TO ALT ON PRESSURE CONTROLLER.  ACFT GROUNDED.  RESET PRESSURE CONTROLLER.  LIGHTS EXTINGUISHED, ACCOMPLISHED GROUND VERIFICATION OF PRESSURE CONTROL SYS BY ACCOMPLISHING BITE TEST OF NR 1 & NR 2 PRESSURE CONTROLLERS - SYS OPS NORMAL, REF AMM 21-31-00-700-802.
